# SDR SWAA2021072920632

- Difficulty date: September 24, 2020
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N7878A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34320
- Aircraft time: 46,793 hours, 22,683 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Cargo Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FORWARD CARGO DOOR THRESHOLD WEB BS 440-492 RBL 29-34; WL156 / REMOVED AND REPLACED THRESHOLD WEB B/S 440-492 RBL 29-34 WL 156 PO: 802133/1 IAW SRM 51-40-02; SRM 51-10-02 PARAGRAPH 9 AND DWG 143A8330 REV: 59900U 29SEP20
